Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kabebe

cortisone injection PLEASE ADVISE!!!!!

Recommended Posts

I am getting my first cortisone injection tomorrow for a huge cyst on my cheeck. I can't get in before tomorrow afternoon and I am suppossed to go to a party! What can I expect from the injection? Will it look even more disgusting? Should I just leave it alone until after the party? Thanks for your help!

Link to post
Share on other sites

It might look a little bit red for an hour or so. After that, it should look no worse than before, and may start reducing within a few hours. My advice it to get the shot ASAP, you'll feel better at the party knowing that its taken care of.

Link to post
Share on other sites

Well unfortunately like everything concerning your skin the answer is "It varies", but in my case the one time I had cortizone injections the cysts flattened out within a couple hours and had faded away in a day or two. I did notice that the pigmentation lasted much longer from those than it usuall does, but that might just have been because of the severity of the outbreak. But it's designed to be fast-acting, so in general, you can trust that it'll improve fairly quickly, and the odds of it looking worse are very slim, outside of some additional redness for the first hour or two (it just had a needle stuck into it, after all).

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×